# SDR UPS04841776

- Difficulty date: December 31, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,729 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Aft Lower Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  STATION 1240 LONGERON 34R IS CRACKED.  REMOVED, FABRICATED AND REPLACED LONGERON SECTION AND SPLICES BETWEEN STATION 1210 TO 1270 IAW UPD ENGINEERING FILE NUMBER DC8-53-20384, AND SAA SK 702-146.
